%0 Journal Article
	%A Suleyman Ciftci and  Atilla Akpinar and  Basri Celik
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 35, 2009
	%T Some Collineations Preserving Cross-Ratio in some Moufang-Klingenberg Planes
	%U https://publications.waset.org/pdf/11785
	%V 35
	%X In this paper we are interested in Moufang-Klingenberg
planesM(A) defined over a local alternative ring A of dual numbers.
We show that some collineations of M(A) preserve cross-ratio.
	%P 1057 - 1062